# SDR CA000712030

- Difficulty date: June 22, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,142 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Damaged
- Location: Le & Face
- Component: Propeller, Mcauly, 1C160DTM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  (X)
